# SDR DALA2015111106875

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Stairway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON VENTRAL STAIRWAY MOVABLE CEILING SKIN AT AFT SECTION. REPAIR WAS ACCOMPLISHED IAW ETI 88-15-389, REV 1 AND ER/A 539926-14, REV ORIGINAL.
